# SDR AWXA200200500

- Difficulty date: May 29, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 54,140 hours, 34,550 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Bs 314
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-16 CHECK THE EXTERIOR EMERGENCY LIGHT AT L2 DOOR WAS FOUND TO BE INOPERATIVE. MAINTENANCE TROUBLESHOT AND FOUND THE EXTERIOR EMERGENCY LIGHT WIRING TERMINALS BROKEN. REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT WIRE TERMINAL AT L2 DOOR IAW BSWPM 20.30.00 PG. 1-3. OPS CHECK GOOD IAW BMM 33.25.03 PG. 203.
